# SDR SWIA201128549

- Difficulty date: November 9, 2011
- Submitted: November 16, 2011
- Operation: Air carrier
- Aircraft: N970SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7881
- Aircraft time: 21,717 hours, 18,225 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Unsecure
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SOME EMERGENCY FLOOR LIGHTS DO NOT LIGHT UP WHEN TESTED.  (FLT 5294)  RE-SECURED CONNECTOR AT FORWARD EMERGENCY LIGHT BATTERY PACK.
